MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER X2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER X2
Model Number 865039
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was a speaker malfunction error shown on the screen.It was confirmed audio was not present at the time of the event.The device was in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the customer who indicated they were unable to hear alerts.The customer would like to use the spare x2 for now and fix the broken speaker in house.They will consult with their manager about a solution for the speaker and told philips to close the case.Based on the information available, the cause of the reported problem is unable to be determined.The customer claimed the cause of the reported problem was a broken speaker, but the unit was never returned to philips for analysis.The reported problem was not confirmed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER X2
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER X2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key23360421
Report Number9610816-2025-000988
Device Sequence Number8872137
Product Code MHX
UDI-Device Identifier00884838000261
UDI-Public(01)00884838000261
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865039
Device Catalogue Number865039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/22/2025
Date Device Manufactured04/23/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown